Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

birth contorl

i have a question i am on tri-sprintec and my daughter is 4 months now and every time i take it i get sick and have the runns and i bleed on it too it will last for one day and stop then start a week latter is that ok

Answer Question
 
mom_of_2_2009

Asked by mom_of_2_2009 at 8:28 PM on Jan. 1, 2010 in Health

Level 1 (0 Credits)
Answers (2)
  • That doesn't sound normal. Check with your doc, maybe he/she will suggest a different type of birth control.
    justluvinmyson

    Answer by justluvinmyson at 8:34 PM on Jan. 1, 2010

  • Wow that sounds extreme, you really shouldn't have that kind of problem for anything that should be helping you. I have tried everything that ever came out and I experienced every extreme side effect on all of them. The last straw was the nuva ring when I thought I had instantly caught a flu or was dying as soon as I placed it until I pulled it out a few hours later. You may want to keep trying for something that doesn't take you through extreme changes. I count days, it works and no side effects. Its not difficult either, I use cyclespage.com and my calendar tells me when to avoid to do.
    1st_LadyD

    Answer by 1st_LadyD at 8:40 PM on Jan. 1, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN